# SDR AWXA960506

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 964080
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 0099 - DURING ROUTINE MAINTENANCE CHECK, FOUND L-2 AND R-2 EXTERNAL EMERGENCY EXIT LIGHTS WILL NOT ILLUMINATE.  REMOVED AND REPLACED BATTERY. OPERATIONS CHECK GOOD PER CARD A/C 33009.  (X)
